MathSciNet Relay Station
MathSciNet bibliographic data
MR2001174 35K55 (35B05 35B60)
Fernandez, F. J. Unique continuation for parabolic operators. II. Comm. Partial Differential Equations 28 (2003), no. 9-10, 1597–1604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement